# SDR DL72L961079

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RT CABIN EMERGENCY LIGHT WILL NOT ILLUMINATE.  REPLACED BATTERY PACK.
